MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB2380-J
Medical Device Problem Codes Leak/Splash (1354); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was previously implanted with an ovation ix sealing system to treat an abdominal aortic aneurysm (aaa).Approximately two (2) years post initial implant, a type ib endoleak from the limb evidenced by contrast jetting from the limb into the aaa sac was discovered by an ultrasound.An angiogram will be performed to confirm in december.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following observations: the type ib endoleak is refuted but rather, there was a type ia endoleak with sac growth by 5mm.The event is most likely device-related.Procedure-related harms included a type ii endoleak.The final patient status could not be determined, however, the patient was reported stable and awaiting a diagnostic angiogram.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Concomitant medical products and therapy dates - remove fs071216-09 device code - remove 1354 result code - remove 3233 conclusion code - remove 11.
 
Event or Problem Description
Additional information received per clinical assessment refuting the reported type ib endoleak and rather, a type ia and type ii endoleaks with aneurysm enlargement were confirmed present at the time of the event.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8166980
Report Number3008011247-2018-00256
Device Sequence Number1903027
Product Code MIH
UDI-Device IdentifierM701TVIL1418140J1
UDI-Public+M701TVIL1418140J1/$$3191103FS05171611N
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2019
Device Model NumberTV-AB2380-J
Device Catalogue NumberTV-IL1418140-J
Device Lot NumberFS071216-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS060816-14); OVATION IX MAIN BODY (LN FS071216-09); OVATION IX-ILIAC LIMB:FS051716-11
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age86 YR